The long-established Japanese brand SS Pharmaceuticals has launched Estac Eve, a range of comprehensive cold remedies, of which Estac Eve Fine is effective in treating fever, cough and other severe cold symptoms.
Estac Ibuprofen Fine is a combination of ibuprofen and ambroxol hydrochloride.
Ambroxol hydrochloride promotes the excretion of cholesterol, which causes coughs.
Ambroxol Hydrochloride promotes the excretion of cough-inducing sputum and, together with dihydrocodeine phosphate, relieves coughing.
Ibuprofen reduces fever and relieves sore throat. Isopropylamine iodide controls runny nose.
Place of Manufacture (Manufacturer): Japan (SS Pharmaceuticals)
Volume: 45 capsules
Indications and effects
Various symptoms of colds (fever, chills, cough, phlegm, sore throat, runny nose, stuffy nose, sneezing)
Headache, sore throat, runny nose, stuffy nose, sneezing, headache, aching joints, sore muscles)
Directions and Dosage
Take three times daily with water or warm water within 30 minutes after meals in the following doses
Adults (15 years and above): 3 tablets each time
Under 15 years of age: Do not take.
Dosage and administration should be strictly adhered to.
Ingredients (per 9 tablets)
1. Active Ingredients
- Ibuprofen ・・・・・・・・・・・・・・450mg
- Ambroxol Hydrochloride: ・・・・・・・・・・・45mg
- Dihydrocodeine phosphate ・・・・・・・・・・24mg
- Dimethylephedrine Hydrochloride ・・・・・・・60mg
- Isopropamide iodide ・・・・・・・・・・・・・6mg
- Chlorpheniramine Maleate ・・・・・・7.5mg
- Caffeine Anhydrous ・・・・・・・・・・・・・・・75mg
- Ascorbic acid (vitamin C) ・・・・・・・300mg
- Thiamine nitrate (vitamin B1 nitrate) ・・・・24mg
2. Additives: silicic acid, cellulose, lactose, white sugar, hydroxypropyl cellulose, oligosaccharides, calcium carbonate, carnauba wax, magnesium stearate, talc, titanium dioxide, partially alphabetised starch, ravulan, polyoxyethylene propylene glycol
Precautions for use
(Failure to follow these precautions may aggravate current symptoms and make side effects and accidents more likely).
- Do not take this product if you are one of the following
Do not use any of the following medicines while taking this medicine
- (1) a person who has had an allergic reaction to this product or its ingredients
- (2) someone who has had an asthma attack after taking this product or other cold and flu medicines or antipyretics
- (3) Children under 15 years of age.
- (4) Pregnant women within 12 weeks before the expected date of delivery.
Do not operate vehicles or machinery after taking medication.
- other cold medicines, antipyretics, sedatives, anticonvulsants, expectorants, oral medicines containing antihistamines, etc.
- (rhinitis, motion sickness, allergy, hypnotic sedatives, etc.), gastrointestinal analgesics and antispasmodics
Do not take this product during breastfeeding or avoid breastfeeding after taking this product.
Do not drink alcohol before or after taking this medicine.
Do not take for more than 5 days.
- Symptoms such as drowsiness, blurred vision and abnormal glare may occur.
- The following people should consult a doctor, pharmacist or registered seller before taking this product
- (1) Persons under the care of a doctor or dentist.
- (2) Pregnant women or women who are thought to be pregnant.
- (3) Elderly people.
- (4) People who have had allergic reactions to medicines.
- (5) People with the following symptoms
- high fever, difficulty urinating
- (6) People who have received the following diagnoses.
- thyroid disorders, diabetes, heart disease, hypertension, liver disease, kidney disease, glaucoma, and
- systemic lupus erythematosus, mixed connective tissue disease, respiratory dysfunction and
- obstructive sleep apnoea syndrome, obesity
- (7) People with a history of
If you experience any of the following symptoms after taking this product, stop taking it immediately and consult your doctor, pharmacist or registered sales representative for advice on this leaflet
- Gastric and duodenal ulcers, ulcerative colitis, Crohn's disease
In rare cases, the following serious symptoms may occur. In such cases, medical attention should be sought immediately.
- Skin: rash, redness, itching, bruising
- Gastrointestinal: nausea, vomiting, loss of appetite, stomach discomfort, flatulence, stomach pain
- Stomatitis, heartburn, stomach tilting, gastrointestinal bleeding, bloating, abdominal pain, diarrhoea, bloody stools
- Diarrhoea, bloody stools
- Psychoneurological: dizziness, headache
- Cardiovascular: palpitations
- Respiratory system: shortness of breath
- Urinary organs : Difficulty in urination
- Other : Blurred vision, tinnitus, swelling, numbness, nosebleeds, bleeding gums
- Bleeding, difficulty in stopping bleeding, hemorrhage, back pain, excessive
- High body temperature, fatigue, hot flushes, abnormal stinging eyes.
After taking the medicine, the following symptoms may occur. If these symptoms persist or worsen, stop taking this product and consult your doctor, pharmacist or registered sales representative for this advice.
Symptoms: itchy skin, hives, hoarseness, sneezing, itching in the throat, difficulty breathing
Itching, hives, hoarseness, sneezing, itching in the throat, difficulty breathing, palpitations and confusion may occur immediately after taking this product.
- [Symptom name] Skin Mucous Eye Syndrome (Stevens-Johnson Syndrome Toxic Epidermal Necrolysis)
- Symptoms] High fever, red eyes, sore eyes, sore lips, sore throat, persistent or rapidly worsening rash or large areas of red skin.
- [Symptom name] Liver dysfunction
- Symptoms] Fever, itching, rash, jaundice (yellowing of the skin and whites of the eyes), brown urine, general lethargy, loss of appetite.
- [Symptom Name] Renal Impairment
- [Symptoms] Fever, rash, decreased urine output, generalized swelling, generalized lethargy, joint pain (pain in joints)
- (joint pain), diarrhea, etc.
- [Symptom name] Aseptic meningitis
- Symptoms] Severe headache with neck tightness, fever, nausea and vomiting. (These symptoms may occur especially in patients with systemic lupus erythematosus or mixed connective tissue disease).
- [Symptom name] Interstitial pneumonia
- [Symptoms] Shortness of breath, shortness of breath, dry cough, fever, etc. may occur suddenly or continuously.
- [Symptom name] Asthma
- Symptoms] Shortness of breath, wheezing, or difficulty breathing may occur.
- [Symptom name] Aplastic anemia
- [Symptoms] Cyanotic petechiae, nosebleeds, bleeding gums, fever, pale skin and mucous membranes, fatigue, palpitations, shortness of breath
- [Symptom name] Granulocyte deficiency
- Symptoms] Sudden onset of high fever, chills, sore throat, etc.
- [Symptom name] Respiratory depression
- [Symptoms] Shortness of breath, difficulty breathing, etc. may occur.
If symptoms do not improve after 5 to 6 doses (especially if fever persists for more than 3 days or recurs), stop taking the product and consult your doctor, pharmacist or registered distributor for this advice.
If symptoms do not improve (especially if fever persists for more than 3 days or recurs), stop taking this product and consult a doctor, pharmacist or registered seller for this handbook.
- Constipation, dry mouth, drowsiness
Precautions for storage and handling
- Keep the bottle tightly closed in a cool, dry place, away from high temperatures and direct sunlight.
- Store in a cool, dry place away from high temperatures and direct sunlight.
- Keep out of reach of children.
- Do not replace the product with other containers as this may result in misuse or alteration of quality.
- Do not handle the product with wet hands. Handling with wet hands may result in uneven or discoloured icing.
- The fillers in the bottle are to prevent the tablets from being damaged during transport. Please remove them after opening the bottle as they are no longer needed.
- Do not take this product after its expiry date. In order to maintain the quality of the product after opening the package
- Take the product as soon as possible after opening the package and within 6 months, even if it is within the expiry date.